# SDR AALA201708229012

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 40,289 hours, 29,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A CABIN FLASHLIGHT TAMPER SEAL MISSING. REMOVED AND REPLACED FLIGHT ATTENDANT FOWARD FLASHLIGHT. REMOVED AND REPLACED FLIGHT ATTENDANT FOWARD FLASHLIGHT.
